# SDR UIEA2021090301947

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FORE FLAP L/E COUNT FROM O/B 4.5FT FOUND DELAMINATED(  CARRIED OUT COMPOSITE HOTBOND REPAIR   )
